# SDR DALA1147023360

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 778
- Aircraft time: 22,340 hours, 3,039 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FR 34 BETWEEN STR 41L AND STR 42L DAMAGED.  REPLACED SHEAR TIE IAW A330 SRM 51-72-11 PG 1.
